# SDR 97ZZZM1051

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN EXTERIOR BS 440, FWD CARGO COMPARTMENT CUTOUT SKIN HAS I/G CORROSION, BULGES AND PULLING RIVETS BETWEEN STRINGER 20 AND STRINGER 23 RT SIDE.
